You may be asked to reset your password when you try to login. This is part of a system update and is genuine, so it's safe to go ahead and do that. If you no longer have access to the email address you used to register, please email us at [email protected] rather than creating a new account. Apologies for the inconvenience.

light periods

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
I was on microgen 30 for about 6 years, my pack would run out on a thursday, my period would then start on the saturday night and finish on the thursday afternoon in time for me to start a new pack.

About a year ago I started on dianette (although I now have co-cyprindol, it depends which chemist I collect my prescription from as sometimes its this and others its dianette). My pack now runs out on a thursday and my period usually starts on a sunday afternoon and finishes on a friday afternoon.

I finished my most recent pack last thursday, my period should have started yesterday but only started at lunch time today and it is the lightest I've ever had. It doesn't even feel like I'm on and it is also really really dark. Any ideas why this could be? Could stress cause this?

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I wouldn't worry too much about it. All the time I've been on the pill my periods seemed to get shorter and lighter over time, but also they do vary from month to month in (shall we say) appearance and exact duration. I also found that after a year of being on one type of pill, my period starting coming a day later than usual (e.g. from a weds to a thurs), then after a few more months a day later still (thurs to fri), so I think that is quite normal.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Swap? I'll give you my super-heavy period and I'll have your light one? No?

    Anyway, I wouldn't worry about it. It could easily be stress or just your ovaries playing silly buggers.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Maybe it's just your body getting used to it? Not on the pill so I'm not much use sorry! Visit your GP if it continues to bother you.
    C-A x
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    In my experiences, uteruses (uteri?) have a mind entirely of their own. They are prone to weird things - heavier than usual periods, lighter, longer, shorter, no period at all. These can also all be caused by all manner of things, not least stress, or illness, but sometimes do something weird just for the hell of it.

    I'd say if you don't have any other symptoms that are unusual for you, it's probably nothing to worry about. If you do, or it keeps happening, or you're worried, see your GP.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Thanks for the replies :)

    And Franki sorry that you're having heavy periods, they are not nice. Definately don't want to swap!
Sign In or Register to comment.